MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. VISERA CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-V2R
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer did not report a malfunction.During inspection of cysto-nephro videoscope, a-rubber glue had lifted was found.The most likely cause or probable cause of the reportable malfunction is an identified stress issue.There was no patient involvement.

Brand Name
VISERA CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25114064
Report Number3002808148-2026-14824
Device Sequence Number10272060
Product Code FAJ
UDI-Device Identifier04953170339523
UDI-Public04953170339523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-V2R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown